BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2012 Volume 21 >

Please use this identifier to cite or link to this item:

Title: Canonically Conjugate Variables for the μCH Equation
Authors: Christov, Ognyan
Keywords: μCH equation
Poisson bracket
canonically conjugate variables
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 287p-298p
Abstract: We consider the μCH equation which arises as an asymptotic rotator equation in a liquid crystal with a preferred direction if one takes into account the reciprocal action of dipoles on themselves. This equation is closely related to the periodic Camassa–Holm and the Hunter-Saxton equations. The μCH equation is also integrable and bi-Hamiltonian, that is, it is Hamiltonian with respect to two compatible Poisson brackets. We give a set of conjugated variables for both brackets.
Description: 2010 Mathematics Subject Classification: 35Q35, 37K10.
ISSN: 0204-9805
Appears in Collections:2012 Volume 21

Files in This Item:

File Description SizeFormat
Pliska-21-2012-287-298.pdf1.13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License